Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Put on a regime of pills, creams, internal suppositories to get libido back. Suffer depression, psoriasis, anemia and migraine. Will it help ?

I went to a doctor dealing with Bioidentical Hormone Therapy . He put me on a regime of pills, creams,and internal suppositories to get my libido back to where it was. I have not engaged in relations with my husband for 15 years because of loss of libido. Those products did not work and my husband has been very patient with me to wait until I return to my old self. I also have depression for 25 years, psoriasis , chronic anemia and all I want to do is rest when I can because of my chronic migraines which i get 5 days a week (laid up in bed, a very dark room), Because of this I cannot work and my neurologist agrees. HELP, Please!! PS My hemoglobin was 5.7
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Sexologist 's  Response
u need 2 units of blood transfusion and work-up for anemia. u can try naturopathy treatment for a month. u can start on sertraline 50 mg once daily in the morning for 20 days and follow-up is needed.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor